Mathematics; Statistics; Applications
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ratio Mathematica
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Masthead
Privacy Statement
Contact
Search
Login
Home
/
Archives
/
Vol. 47 (2023)
Vol. 47 (2023)
Published:
2023-06-30
Full Issue
PDF
Volume 47-2023
A New Form Of Continuity In Fuzzy Soft Topological Spaces
Sandhy G Venkatachala Rao, Anil P Narappanavar, P G Patil
PDF
Relation-Theoretic Contraction Principle In Metric Spaces Using Multiplicative Contraction
Radha Yadav, Balbir Singh
PDF
Some Topological Properties Of Revised Fuzzy Cone Metric Spaces
A Muraliraj, R Thangathamizh
PDF
Moduli of continuity of functions in Holder’s class by First kind Chebyshev Wavelets and Its Applications in the Solution of Lane-Emden Differential Equations
Shyam Lal, Deepak Kumar Singh
PDF
On Real Roots of Complement Degree Polynomial of Graphs.
K Safeera, V Anil Kumar
PDF
Equitable eccentric domination in graphs
A Riyaz Ur Rehman, A Mohamed Ismayil
PDF
Square Sum And Square Difference Labelings Of Semitotal-block Graph For Some Class Of Graphs
Keerthi G. Mirajkar, Priyanka Sthavarmath G.
PDF
Common fixed point theorem for weakly compatible mappings in Sm metric space
Mallaiah Katta, Srinivas Veladi
PDF
On Neutrosophic Filter of BL-algebras
Ibrahim Abdul, Karunya Helen Gunaseeli S
PDF
Superior domination polynomial of cycles
R Tejaskumar
PDF
Some fixed point results in fuzzy metric space using intimate mappings
Vijayabaskerreddy Bonuga, Srinivas Veladi
PDF
Common Fixed Point Theorems For (ϕ,F)- Integral Type Contractive Mapping On C^*-algebra Valued b-metrix Space
K Maheshwaran, R . Jahir Hussain
PDF
Fixed point theorems in uniformly convex Banach spaces
Manoj Karuppasamy, R. Jahir Hussain
PDF
Elongation of Sets in Soft Lattice Topological Spaces
Hari Siva Annam, Abinaya Thangamani
PDF
Families of mappings satisfying a mixed implicit relation
Rajesh Kumar, Sanjay Kumar
PDF
General Fuzzy Graphs
Nishad T.M., B Mohamed Harif, Talal Ali Al-Hawary
PDF
Some fixed point results using (ψ, φ)-generalized almost weakly contractive maps in S-metric spaces
Venkatesh Duduka, Naga Raju Viswa
PDF
Transit in corona product of graphs
Reshmi KM, Raji Pilakkat
PDF
Connected End Anti-Fuzzy Equitable Dominating Set In Anti-Fuzzy Graphs
Janofer K, S.Firthous Fatima
PDF
Minimal Reinhard Zumkeller divisor cordial graphs
A . Ruby Priscilla, S.Firthous Fatima
PDF
Detour Global Domination for Degree Splitting graphs of some graphs
C. Jayasekaran, S.V. Ashwin Prakash
PDF
Application Of Homotopy To The Ageing Process Of Human Bone
Vidhya K.R, Parvathy C.R
PDF
Weak and weak*I^K-convergence in normed spaces
Mahendranath Paul, Amar Kumar Banerjee
PDF
Bi-amalgamated algebra with (n; p)-weakly clean like properties
A Aruldoss, Selvaraj Chelliah
PDF
Relatively Prime Inverse Domination On Line Graph
C. Jayasekaran, Roshini L
PDF
Mathematical modelling and application of reduced differential transform method for river pollution
Manan A. Maisuria, Priti V. Tandel
PDF
Door spaces on N-topology
Loyala Foresith Spencer J, Davamani Christober M
PDF
p-clean properties in amalgamated rings
SelvaGanesh T, Selvaraj C
PDF
Υ_G-Operator in grill N-topology
Antony George, Davamani Christober M
PDF
Edge Coloring Of Complement Bipolar Fuzzy Graphs
S. Yahya Mohamed, Subashini N
PDF
Analytic Hierarchy Process for classes of economic behavior in the context of intertemporal choices
Roberta Martino, Viviana Ventre, Giacomo di Tollo
PDF
On the structure of composite odd integer and prime numbers
Giuseppe Buffoni
PDF
Predictions on the impact of the budget cap on Formula 1 teams’ performance
Vasileios Kallimogiannis, Christos Massouros
PDF
Information
For Authors
Developed By
Open Journal Systems